# SDR CALA2016050200283

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 57,042 hours, 19,498 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 874730
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

AT FL380 LT ENG LOST 50% POWER & SLIGHT VIBRATION OCCURRED, REDUCED TO IDLE.  NO FURTHER VIBRATION OR ABNORMAL INDICATIONS, DECIDED TO OPERATE AT IDLE DECLARED EMER & DIVERTED.  SUSPECT NR 4 BEARING FAILURE ON NR 1 ENG.  R & R NR 1 ENG IAW WC 29-7100-1-0900, & 29-7100-1-4900.  ALL OPERATIONS & LEAK CHECKS PASSED SEE LOG 2158623 FOR ROTABLE PARTS CHANGE, & LOG 8545596 FOR ETOPS VERIFICATION FLIGHT.
